# SDR UIEA2024071300658

- Difficulty date: July 15, 2024
- Submitted: July 15, 2024
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 95,788 hours, 26,790 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: 65B539319
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT MEGAPHONE BRACKET DAMAGE LH AFT CLOSET( REMOVED DAMAGED BRACKET ASSY AT AFT MEGAPHONE BY LH AFT CLOSET, MD. LOCATED, CLEARED, PREPARED, SECURED AND INSTALLED NEW BRACKET ASSY, PER BOEING 767 SRM 51-40-02-06-0 )
